# SDR SWIA2020071451320

- Difficulty date: June 18, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS700-FS718, STR 14L-15L IS DENTED.  (C-CHECK) RO 7/10/2020 HAND DRESSED DENTS (2EA) ON THE FUSELAGE SKIN BETWEEN FS700-FS718, STR 14L-15L REF REO.  AFT DENT FOUND TO BE WITHIN LIMITS.  FWD DENT FOUND TO BE OUT OF LIMITS REF SRM.  SUBMITTED TO ENGINEERING AND RECIEVED MHI RJ REO (ALL STEPS COMPLIED WITH).  RESTORED FINISH.
